# SDR 3EJA202301230001

- Difficulty date: January 21, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N827JS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5116
- Aircraft time: 11,602 hours, 8,147 cycles
- Engine: Pwa PW545A
- Engine time: 11,357 hours, 7,977 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: E, A

## Discrepancy

AIRSPEED, N1, ITT, OIL TEMP AND FUEL FLOW ALL STARTED TO DECREASE. NO THROTTLE RESPONSE ON THE RH ENGINE.NO VIBRATIONS, FIRE AND STILL HAD POSITIVE ROTATION ON THE #2 ENG. RAN THE ENGINE RESTART CHECKLIST ONCE BELOW FL 350. ENGINE RESTARTED. A FEW SECONDS LATER IT FAILED AGAIN. RAN THE PRECAUTIONARY ENGINE SHUTDOWN CHECKLIST AND SECURED THE RH ENG.
